Alert archive / Colorado / Flash Flood Warnings in 2015

Flash Flood Warning 14, NWS Pueblo, CO

June 11, 2015El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jun 11, 2015, 11:35 AM MDT for El Paso County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2015, 11:35 AM MDT (17:35 UTC)
Expired
Jun 11, 2015, 2:30 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 80 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 5.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WGUS55 KPUB 111735
FFWPUB
COC041-112030-
/O.NEW.KPUB.FF.W.0014.150611T1735Z-150611T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1135 AM MDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 230 PM MDT
    
* AT 1134 AM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS 
  ALREADY FALLEN ACROSS PORTIONS OF THE BLACK FOREST BURN SCAR. 
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. EXCESSIVE RAINFALL 
  OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOWS. THE DEBRIS FLOW 
  CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BLACK FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3910 10462 3898 10462 3899 10479 3910 10481

$$

KT
1 follow-up statement
453 
WGUS75 KPUB 111825
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1225 PM MDT THU JUN 11 2015

COC041-111835-
/O.CAN.KPUB.FF.W.0014.000000T0000Z-150611T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO CO-
1225 PM MDT THU JUN 11 2015

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL EL PASO COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3910 10462 3898 10462 3899 10479 3910 10481

$$

KT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 4:12 AM MDT, 7 hours 23 minutes earlier.

Area forecast discussion, Jun 11, 4:12 AM MDT, 7 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
412 AM MDT THU JUN 11 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 348 AM MDT THU JUN 11 2015

.SIGNIFICANT FLASH FLOODING IS POSSIBLE FROM LATE THIS AFTERNOON
INTO TONIGHT ACROSS PARTS OF THE NWS PUEBLO COUNTY WARNING AREA...

IMPACT STATEMENT:

A SIGNIFICANT FLASH FLOOD/FLOOD THREAT WILL DEVELOP OVER PARTS OF THE
REGION FROM LATE THIS AFTERNOON INTO TONIGHT. THIS WILL BE A HIGH
IMPACT EVENT AND IT WILL AFFECT A LARGE AREA OF THE NWS PUEBLO
FORECAST AREA. THE GREATEST THREAT WILL EXIST FROM THE EAST SLOPES
OF THE SOUTHERN MOUNTAINS(PIKES PEAK...WET MTNS...SANGRE DE CRISTO
MOUNTAINS) EASTWARD ACROSS ALL OF THE SOUTHEAST COLORADO PLAINS.
FLASH FLOODING OVER THE BURN SCARS COULD BE
SIGNIFICANT...POTENTIALLY DESTRUCTIVE. RESIDENTS OF MANITOU SPRINGS
SHOULD BE ON HIGH ALERT AFTER 3 PM TODAY. TRAVEL ACROSS THE ABOVE
MENTIONED REGIONS MAY BECOME DIFFICULT...IF NOT
IMPOSSIBLE...ESPECIALLY ALONG HIGHWAY 50 FROM PUEBLO TO THE KANSAS
BORDER. FLASH FLOODING COULD BE SIGNIFICANT IN ALL COMMUNITIES
TODAY...INCLUDING BUT NOT LIMITED TO... COLORADO
SPRINGS...PUEBLO...WALSENBURG...LA JUNTA...EADS...AND LAMAR.

METEOROLOGICAL DISCUSSION:

EVERY SINGLE COMPUTER SIMULATION THAT I LOOKED AT EARLY THIS MORNING
INDICATES THAT HEAVY RAIN IS GOING TO OCCUR FROM THE EAST SLOPES OF
THE SOUTHERN MOUNTAINS AND THEN EASTWARD ACROSS MOST...IF NOT
ALL...OF THE PLAINS. ANTECEDENT CONDITIONS FOR A SIGNIFICANT FLOOD
EVENT ARE IN PLACE AS THE GROUND IS SATURATED FROM ALL OF THE HEAVY
RAINS WE HAVE HAD DURING THE LAST COUPLE OF MONTHS. PRECIPITABLE
WATER VALUES FROM THE 00Z REGIONAL SOUNDINGS WERE RUNNING ABOUT 200%
ABOVE NORMAL...AND THESE VALUES ARE FORECAST TO INCREASE LATER TODAY
(POTENTIALLY INTO HISTORIC VALUES IF I AM READING THE SPC PWAT PAGE
CORRECTLY). AN UPPER LEVEL LOW...WHICH HAS INGESTED THE REMNANTS OF
TROPICAL CYCLONE BLANCA... WILL MOVE OVER THE REGION TONIGHT. THE
FOCUSING MECHANISM FOR THE FLOODING WILL BE A BOUNDARY WHICH WILL
MOVE DOWN THE PLAINS THIS AFTERNOON (DURING PRIME HEATING) AND WILL
BE OVER SOUTHEAST COLORADO FROM LATE THIS AFTERNOON INTO THIS
EVENING.

BASED ON CURRENT GUIDANCE...THE HEAVY PRECIP SHOULD BEGIN IN THE
PIKES PEAK REGION AFTER 3 PM...WITH THE HEAVY PRECIP DEVELOPING
SOUTH AND EASTWARD AS THE EVENING PROGRESSES. A VERY MOIST
ATMOSPHERE WILL BE IN PLACE AND DIFFLUENCE ALOFT WILL ALLOW FOR VERY
EFFICIENT PRECIPITATION PROCESSES TO OCCUR. FCST SOUNDING OVER THE
REGION SHOW VERY EFFICIENT WARM RAIN PROCESSES DEVELOPING AND STRONG
WARM AIR ADVECTION FROM 600 MB DOWN TOWARDS THE SURFACE.

WALDO BURN SCAR...

THE GREATEST THREAT FOR MANITOU SPRINGS AND OTHER AREAS IN AND
AROUND THE WALDO BURN SCAR WILL BE FROM MID AFTERNOON INTO EARLY
EVENING. THE SFC BOUNDARY IS FCST TO LIE FROM ROUGHLY PIKES PEAK
EASTWARD TO THE KS BORDER AROUND 21Z. NORTHEAST WINDS OF 10 TO 20
MPH...LAPSE RATES APPROACHING DRY ADIABATIC VALUES ALONG WITH 1000
J/KG OF CAPE (WHICH MAY BE UNDERDONE AS THE MODELS MAY BE
UNDERESTIMATING THE LOW LVL MOISTURE) WILL BE IN PLACE. WITH THE
ABUNDANT MOISTURE IN PLACE...VERY EFFICIENT PRECIPITATION PROCESSES
WILL OCCUR. GIVEN THE CAPE AND LAPSE RATES (AT LEAST
INITIALLY)...THE HOURLY RAIN RATES COULD BE HEAVY TO POSSIBLY
EXTREME.

IN ADDITION TO THE FLASH FLOODING THREAT FOR THE REGION...SPC HAS
THE AREA UNDER A SLIGHT RISK FOR SEVERE. GIVEN THE SHEAR AND
CAPE...THE STORMS WILL ROTATE. LARGE HAIL UP TO 2 INCHES...WIND
GUSTS TO 70 MPH AND A COUPLE OF TORNADOES WILL BE POSSIBLE. THE
GREATEST THREAT FOR SEVERE WILL BE ALONG AND JUST NORTH OF THE SFC
BOUNDARY THAT WILL BE DROPPING SOUTH FROM LATE AFTERNOON INTO THE
EARLY EVENING HOURS.

I REALLY HOPE THINGS ARE NOT AS BAD AS THE GUIDANCE INDICATES...BUT
BASED ON OUR ANTECEDENT CONDITIONS...CURRENT METEOROLOGICAL
CONDITIONS AND COMPUTER GUIDANCE/SIMULATIONS...THINGS HAVE THE
POTENTIAL TO GET VERY UGLY LATER TODAY AND TONIGHT. WE ARE DEALING
IN UNCHARTERED METEOROLOGICAL TERRITORY WITH THIS EVENT...IN THAT A
REMNANT TROPICAL CYCLONE IS GOING TO MOVE OVER THE REGION *AND* WE
HAVE VERY MOIST ANTECEDENT CONDITIONS IN PLACE. PLEASE PAY ATTENTION
TO THE WEATHER AND HEED ALL WARNINGS. MAKE SURE YOU HAVE A PLAN IN
PLACE IN CASE YOU ARE THREATENED BY THE FLOODING/SEVERE WEATHER.
TRAVEL WILL LIKELY BECOME DIFFICULT...IF NOT IMPOSSIBLE...LATER
TODAY AND TONIGHT OVER PARTS OF THE REGION DUE TO THE POTENTIAL
FLOODING. TURN AROUND...DO NOT DROWN. \/HODANISH

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 348 AM MDT THU JUN 11 2015

MODELS CONTINUE TO BE IN GOOD AGREEMENT WITH ACTIVE WEATHER
CONTINUING THROUGH THE WEEKEND BEFORE DRIER CONDITIONS BEGIN TO
SPREAD ACROSS THE ROCKIES.

FRIDAY...HEAVY RAIN AND FLOODING WILL CONTINUE TO BE OF GREAT
CONCERN DURING THE DAY ON FRIDAY. THE SLOW MOVING UPPER LEVEL
DISTURBANCE AND MOISTURE ASSOCIATED WITH BLANCA WILL CONTINUE TO
SLOWLY DRIFT ACROSS EASTERN COLORADO. LOW LEVEL MOIST EASTERLY
UPSLOPE WILL PERSIST THROUGH THE DAY. MODEST INSTABILITY ACROSS
THE REGION SHOULD HELP WITH GENERATING EMBEDDED CONVECTIVE
ELEMENTS LEADING TO POCKETS OF HEAVY RAINFALL. ALL MODELS CONTINUE
HEAVY RAINFALL...ESPECIALLY FRIDAY MORNING INTO THE EARLY
AFTERNOON...ALONG THE EASTERN MOUNTAINS AND INTO THE EASTERN
PLAINS. AN ADDITIONAL INCH OR MORE OF RAINFALL IS EXPECTED AND
WILL ONLY ADD TO ANY FLOODING PROBLEMS WE MAY BE SEEING ACROSS THE
REGION. FLOODING IS LIKELY...PAY ATTENTION TO FLOOD AND FLASH
FLOOD STATEMENTS...AND REMEMBER TO TURN AROUND DON'T DROWN...IF
YOU ENCOUNTER FLOODED ROADWAYS. MODELS IN GOOD AGREEMENT WITH
ACTIVITY BEGINNING TO WIND DOWN LATE FRIDAY AFTERNOON AND
OVERNIGHT FRIDAY NIGHT AS THE MAIN ENERGY CONTINUES TO LIFT INTO
THE NORTHERN PLAINS. THAT BEING SAID...PERIODS OF LIGHT TO
MODERATE RAIN WILL LIKELY CONTINUE FOR THE HIGHER ELEVATIONS...AND
TAPER OFF ACROSS THE PLAINS BY SATURDAY MORNING.

SATURDAY THROUGH MONDAY...A WEAK UPPER LEVEL TROUGH IS FORECAST TO
REMAIN IN PLACE...STRETCHING FROM NORTHERN COLORADO DOWN INTO THE
DESERT SOUTHWEST. RICH MOISTURE WILL ALSO REMAIN IN PLACE. EXPECT
DAILY DIURNALLY DRIVEN CONVECTION EACH AFTERNOON AND EVENING.
SHOWERS AND THUNDERSTORMS WILL FIRST DEVELOP OVER THE MOUNTAINS
AND WILL SPREAD EAST ACROSS THE PLAINS EACH EVENING BEFORE
DISSIPATING DURING THE LATE NIGHT HOURS. GIVEN THE MOISTURE AND
DECENT INSTABILITY...LOCALIZED MODERATE TO HEAVY RAINFALL WILL
REMAIN POSSIBLE. THERE WILL LIKELY BE A CONTINUED FLOOD THREAT
WITH ANY ADDITIONAL RAINFALL THAT WILL FALL ON ALREADY SATURATED
GROUNDS ALONG WITH CONTINUED SNOW MELT IN THE HIGHER ELEVATIONS.
DO NOT LET YOUR GUARD DOWN THROUGH MONDAY WHEN ENCOUNTERING HEAVY
RAINFALL AND STREAM/RIVER FLOODING.

TUESDAY AND WEDNESDAY...THE UPPER LEVEL PATTERN WILL BEGIN TO
SHIFT TUESDAY WITH THE WEAK TROUGH MOVING INTO THE SOUTHERN PLAINS
AND WEAK SHORTWAVE RIDGING DEVELOPING ACROSS COLORADO. INCREASING
SOUTHWESTERLY FLOW ALOFT WILL USHER IN DRIER AIR. THIS WILL LEAD
TO LIMITED THUNDERSTORM DEVELOPMENT ACROSS THE REGION...ESPECIALLY
BY WEDNESDAY. WARMER TEMPERATURES WILL ALSO SPREAD ACROSS THE
REGION WITH WIDESPREAD 90S BY THE MIDDLE OF THE WEEK.  MOZLEY

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 348 AM MDT THU JUN 11 2015

KCOS AND KPUB...

HEAVY RAIN IS LIKELY TO OCCUR AT KCOS AND KPUB...ESPECIALLY FROM
LATE THIS AFTERNOON INTO TONIGHT. IN ADDITION TO THE RAIN
THREAT...SEVERE THUNDERSTORMS WILL BE POSSIBLE EARLY ON...ESPECIALLY
FROM BETWEEN 21 UTC TO 02 UTC. LARGE HAIL...AND STRONG WINDS WILL BE
POSSIBLE.

KALS...

SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING...WHICH WILL REDUCE THE VIS/CIGS TO OCCNLY MVFR VALUES.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH FRIDAY EVENING FOR
COZ076-077-079>089-093>099.

FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR COZ064>075-078.

&&

SHORT TERM...HODANISH
LONG TERM...MOZLEY
AVIATION...HODANISH
Hazardous weather outlook, Jun 11, 11:08 AM MDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1108 AM MDT THU JUN 11 2015

COZ058>089-093>099-121715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1108 AM MDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SIGNIFICANT FLASH FLOOD THREAT WILL DEVELOP OVER PARTS OF THE
REGION FROM LATE THIS AFTERNOON INTO TONIGHT. THE GREATEST THREAT
WILL EXIST FROM THE EAST SLOPES OF PIKES PEAK...THE WET
MOUNTAINS AND THE SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS ALL
OF THE SOUTHEAST COLORADO PLAINS. CONDITIONS FAVORABLE FOR INTENSE
RAINFALL RATES ARE IN PLACE...AND FLASH FLOODING OVER THE BURN
SCARS COULD BE SIGNIFICANT. THE BEST CHANCE FOR FLASH FLOODING
OVER THE WALDO BURN SCAR WILL BE BETWEEN 3 PM AND 7
PM...HOWEVER...ADDITIONAL LIGHTER RAINFALL CAN BE EXPECTED THROUGH
THE NIGHT WHICH COULD LEAD TO ADDITIONAL RUN-OFF PROBLEMS THROUGH
THE EVENING HOURS. WIDESPREAD FLASH FLOODING WILL BE POSSIBLE ON
ALL OF THE PLAINS INTO LATE TONIGHT AS A LARGE THUNDERSTORM
COMPLEX DEVELOPS.

IN ADDITION TO THE FLOOD THREAT...A FEW SEVERE ROTATING STORMS WILL
BE POSSIBLE ON THE PLAINS THIS AFTERNOON AND THIS EVENING. LARGE
HAIL TO 2 INCHES IN DIAMETER...WIND GUSTS TO 70 MPH AND ONE OR TWO
TORNADOES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS MUCH OF SOUTHERN
COLORADO ON FRIDAY...ESPECIALLY OVER THE EASTERN MOUNTAINS OUT
INTO THE EASTERN PLAINS. AN ADDITIONAL INCH OR MORE OF RAIN IS
POSSIBLE. THIS ADDITIONAL RAINFALL WILL CONTINUE THE FLOOD RISK ON
MAIN STEM RIVERS AND STREAMS...AS WELL AS FLASH FLOODING ACROSS
THE REGION. FLOODING HAS THE POTENTIAL TO BE SIGNIFICANT. IF YOU
ENCOUNTER FLOODED ROADWAYS...REMEMBER TO TURN AROUND...DON'T
DROWN. SNOW WILL FALL ABOVE 12000 FEET WITH AN ADDITIONAL 2 TO 3
INCHES POSSIBLE THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE
MOUNTAINS EACH AFTERNOON AND EVENING SATURDAY THROUGH MONDAY...AND
THEN SPREAD EASTWARD INTO THE EASTERN PLAINS. ABUNDANT MOISTURE
WILL LIKELY LEAD TO MODERATE TO HEAVY RAINFALL AND A CONTINUED
THREAT OF FLOODING AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY ACROSS THE ENTIRE REGION THIS AFTERNOON AND TONIGHT.

31/23

In the hours before

Local storm report, Jun 11, 11:27 AM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1127 AM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     FUNNEL CLOUD     3 NE AIR FORCE ACADEMY  39.02N 104.82W
06/11/2015                   EL PASO            CO   TRAINED SPOTTER

&&

AL

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 6:31 PM MDTSpecial Weather StatementPUBBaca, Prowers44 min
Jun 11, 11:04 AM MDTAreal Flood AdvisoryPUBChaffee24 hr
Jun 11, 11:22 AM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Jun 11, 12:23 PM MDTSevere Thunderstorm WarningPUBEl Paso52 min
Jun 11, 1:09 PM MDTRiver Flood WarningPUBFremont5 days
Jun 11, 1:26 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Jun 11, 2:30 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa30 min
Jun 11, 2:44 PM MDTSpecial Weather StatementPUBEl Paso46 min
Jun 11, 2:49 PM MDTAreal Flood WarningPUBChaffee72 hr
Jun 11, 2:55 PM MDTSpecial Weather StatementPUBHuerfano50 min
Jun 11, 2:56 PM MDTSevere Thunderstorm WarningPUBKiowa34 min
Jun 11, 2:57 PM MDTSevere Thunderstorm WarningPUBEl Paso33 min
Jun 11, 3:00 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo30 min
Jun 11, 3:08 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa52 min
Jun 11, 3:15 PM MDTSevere Thunderstorm WarningPUBPueblo45 min
Jun 11, 3:17 PM MDTSevere Thunderstorm WarningPUBPueblo43 min
Jun 11, 3:23 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo52 min
Jun 11, 3:29 PM MDTFlash Flood WarningPUBEl Paso2 hr
Jun 11, 3:46 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo44 min
Jun 11, 3:47 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo28 min
Jun 11, 3:53 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers52 min
Jun 11, 3:55 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo50 min
Jun 11, 4:04 PM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Jun 11, 4:10 PM MDTSevere Thunderstorm WarningPUBFremont35 min
Jun 11, 4:11 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo49 min
Jun 11, 4:13 PM MDTSpecial Weather StatementPUBPueblo47 min
Jun 11, 4:28 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers47 min
Jun 11, 4:29 PM MDTSevere Thunderstorm WarningPUBBaca31 min
Jun 11, 4:31 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo44 min
Jun 11, 4:39 PM MDTSevere Thunderstorm WarningPUBHuerfano, Otero, Pueblo51 min
Jun 11, 4:49 PM MDTSpecial Weather StatementPUBFremont41 min
Jun 11, 4:55 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jun 11, 4:59 PM MDTSevere Thunderstorm WarningPUBFremont31 min
Jun 11, 5:01 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero26 min
Jun 11, 5:03 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo21 min
Jun 11, 5:05 PM MDTSpecial Weather StatementPUBTeller25 min
Jun 11, 5:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 11, 5:14 PM MDTSevere Thunderstorm WarningPUBProwers46 min
Jun 11, 5:15 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero45 min
Jun 11, 5:22 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Jun 11, 5:25 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jun 11, 5:32 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo28 min
Jun 11, 5:36 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero39 min
Jun 11, 5:37 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jun 11, 5:48 PM MDTAreal Flood WarningPUBLas Animas, Otero3 hr
Jun 11, 5:48 PM MDTSevere Thunderstorm WarningPUBBaca27 min
Jun 11, 5:51 PM MDTSevere Thunderstorm WarningPUBProwers24 min
Jun 11, 5:54 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero51 min

Nearby

Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.